10.1002/(sici)1096-9853(200003)24:3<327::aid-nag69>3.0.co;2-u
Doi:
10.1002/(sici)1096-9853(200003)24:3<327::aid-nag69>3.0.co;2-u
Title:
?Reflection and transmission of shear waves in monoclinic media?, Int. J. Numer. Anal. Meth. Geomech., 21 495-504 (1997)
Author:
Chattopadhyay, A.; Saha, S.; Chakraborty, M.
Year: 2000
Month: 03
Volume: 24
Issue: 3
First_page: 327
Last_page: 329
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: f00c0bee4758a187f1ee6a9b71b7ce90
Filesize: 60804
Timeadded: 2014-08-31 21:58:00
Journalid: 9917
Original Link: https://www.wenrao.com/i/2RKytYjexwQVtDz5r
相关文献